MAUDE Adverse Event Report: ETHICON INC. MCRYL UD 18IN 3-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL UD 18IN 3-0 S/A PS-2 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y497G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Necrosis (1971); Not Applicable (3189)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).(b)(4).A manufacturing record evaluation was performed for the finished device qbmhsz batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.-the patient demographic info: age, gender, weight, bmi at the time of index procedure -date of the index surgical procedure? -the diagnosis and indication for the index surgical procedure? -what was the onset date of necrosis following the index surgery? -did the patient experience an infection? -if yes, were cultures performed? results? -date the debridement and reapproximation were performed? -what was the appearance of the monocryl suture during the second procedure? -where and how was the dermabond device used (what layer of tissue and how many layers applied)? -was a dressing applied over the dermabond? if yes, please describe, including brand name -how many days post-op was the dressing in place? -what was the frequency of dressing changes? -has the patient had prior exposure to dermabond, prineo or skin adhesives? -lot number of dermabond used -other relevant patient history / concomitant medications? -if applicable, will product be returned? -what is the patient¿s current status? note: event related to topical skin adhesive reported via mw# 2210968-2020-07098.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a hip procedure on an unknown date and suture was used.It was reported that suture was used on cuticular layer and topical skin adhesive was used with aquacell dressing.Six weeks post-op, the patient had necrotic tissue along the suture line.The patient underwent debridement and re-approximation with nylon suture.There was no report of infection.Additional information has been requested.

Brand Name
MCRYL UD 18IN 3-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10556655
Report Number2210968-2020-07097
Device Sequence Number3749756
Product Code GAN
UDI-Device Identifier10705031059399
UDI-Public10705031059399
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K964072
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberY497G
Device Catalogue NumberY497G
Device Lot NumberQBMHSZ
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2020
Initial Report FDA Received Date09/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;